# SDR QXEA2015051400237

- Difficulty date: May 12, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 33,168 hours, 34,773 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDERNEATH STRINGER TO FRAME CLIP AT STR 25L BETWEEN FS 664.500 + FS 668.900. 6J, 51-23-00 PAR 2A, FIG 1 AND RD8/4-53-6837, ISSUE 1, SHT 2 AND DWG 85339010. REMOVED CORROSION FROM STR 25L, 25P, 100 PERCENT MATERIAL LOSS AT FS X667.9.  NO CORROSION ON INNER SKIN MATING SURFACE COMMON TO STR 25L (25P). CORROSION REMOVAL IAW SRM 51-21-00 PAR 4A, ITEM 5.  CORROSION ON STR 25L, 25P BETWEEN FS X664.5 TO FS X 668.9. REMOVED CORROSION FROM FRAME AT FS X669.3 JUST AFT OF STR 25L, 25P IAW SRM 51-21-00, PAR 4A ITEM 5. C/W ET INSP & UT THICK TEST ON FRAME FSX 669.3 AS MARKED REF NDTM PT1 51-00-06 & 51-00-04. MIN THICKNESS MEASURED-.094". .006 MATERIAL LOSS FROM FRAME AT FS .669.3 AT STR 25P IAW  DWG 85339112, REV B.  COMPLIED WITH FORM M-184. COMPLIED WITH TC RD8/4-53-6837, ISSUE 1 SHEETS 1 THRU 4 DATED 5/11/15.  C/W UT THICK TEST & MAPPING ON FRAME FSX669.3 AS MARKED REF NDTM PT1 51-00-04. MIN THICKNESS MEASURED= IN .100" REWORKED AREA IS .094", IN .140" REWORKED AREA IS .135" AND ON SHIM TAB AREA IS .043. ALODINED, PRIMED, AND ALUMINIZED TOP COAT APPLIED TO BLENDED AREA OF FRAME AT FS X669.30 AT STR 25P IAW RD8/4-53-6837, ISSUE 1, SHT 3, GENERAL NOTES 5 THRU 8.
